MathSciNet Relay Station
MathSciNet bibliographic data
MR316865 (47 #5413) 35B40
Roseman, Joseph J. Phragmén-Lindelöf theorems for some nonlinear elliptic partial differential equations. Bull. Amer. Math. Soc. 79 (1973), 61–63.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement